# SDR 01FDEA00901

- Difficulty date: October 22, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 30,834 hours, 7,098 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Failed
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

01-346  AFTER T/O 1 BAT CHARGING ANNUNCIATED.  BATTERY DISCHARGED. VOLTAGE DROPPED.  **  S/D  **  COMING
